# SDR USAA2012040600009

- Difficulty date: April 3, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 71,611 hours, 32,298 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WHEN FLAP HANDLE WAS SELECTED TO NR 2 ON APPROACH, ECAM FAULT APPEARED INDICATING A FLAP FAULT AND TRAILING EDGE FLAPS LOCKED IN THE NR 2 POSITION.  SLATS OPERATED NORMALLY DURING APPROACH AND LANDING.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE ACCOMPLISHED TROUBLESHOOTING WITH NO FAULTS FOUND AND PLACED ON ONE-CYCLE MONITOR.  NO SUBSEQUENT FLAP FAULTS - MONITOR HAS BEEN CLEARED.
